Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 721637, 8 pages
http://dx.doi.org/10.1155/2015/721637
Research Article

Closed-Form Solutions of the Thomas-Fermi in Heavy Atoms and the Langmuir-Blodgett in Current Flow ODEs in Mathematical Physics

School of Applied Mathematical and Physical Sciences, Department of Mechanics, Laboratory of Testing and Materials, National Technical University of Athens, Zographou Campus, Theocaris Building, 5 Heroes of Polytechniou Avenue, 157-73 Athens, Greece

Received 25 March 2015; Revised 2 July 2015; Accepted 7 July 2015

Academic Editor: Hang Xu

Copyright © 2015 Efstathios E. Theotokoglou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Efstathios E. Theotokoglou, Theodoros I. Zarmpoutis, and Ioannis H. Stampouloglou, “Closed-Form Solutions of the Thomas-Fermi in Heavy Atoms and the Langmuir-Blodgett in Current Flow ODEs in Mathematical Physics,” Mathematical Problems in Engineering, vol. 2015, Article ID 721637, 8 pages, 2015. https://doi.org/10.1155/2015/721637.